# SDR SWIA200413994

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 41,831 hours, 51,283 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Part serial: 0738
- Condition: Malfunctioned
- Location: Outboard Flap
- Part time: 5,461 hours, 6,471 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT OUTER FLAPS STUCK 2 BARS.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR IAW 27-50-09.  OPERATIONAL CHECK GOOD.
